# SDR DXTA2021112252220

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 12,454 hours, 8,073 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620811
- Part serial: 08066187
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETEACRION DU 1 WENT BLACK FOLLOWED BY ELECTRICAL SMELL. NO SMOKE IN AIRPLANE. LANDED MMLT UNEVENTFULLY.   REPLACED THE NO.1 DISPLAY UNIT WITH A REPAIRED UNIT IAW CE-680 AMM CHAPTER 34-23-00 PAGES 201-203. PERFORMED THE REQUIRED SOFTWARE LOADING AND OPERATIONAL CHECK AND ALL OPERATION IS NORMAL AT THIS TIME. NO FURTHER ACTION REQUIRED.
